RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Èksper. Teoret. Fiz., 2019, Volume 156, Issue 4, Pages 761–774 (Mi jetp4)  

Theory of Dynamical Systems and Transport Phenomena in Normal Metals

S. P. Novikovab, R. De Leoc, I. A. Dynnikovb, A. Ya. Mal'tseva

a Landau Institute for Theoretical Physics, Russian Academy of Sciences, Chernogolovka, Moscow oblast, 142432 Russia
b Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, 119991 Russia
c Department of Mathematics, Howard University, Washington, DC 20059 USA

Funding Agency Grant Number
National Science Foundation DMS-1832126
Russian Science Foundation 18-11-00316
This work was supported by the National Science Foundation, project no. DMS-1832126 (R. De Leo), and the Russian Science Foundation, project no. 18-11-00316 (A.Ya. Maltsev).


DOI: https://doi.org/10.1134/S0044451019100195


English version:
Journal of Experimental and Theoretical Physics, 2019, 129:4, 710–721

Bibliographic databases:

Received: 18.03.2019
Revised: 18.03.2019
Accepted:19.03.2019

Linking options:
  • http://mi.mathnet.ru/eng/jetp4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020